# SDR ASAA2015031711268

- Difficulty date: March 17, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486218
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED, BS 1033, LBL 8-LBL 16, WL 210.  ACFT GROUNDED.  R & R AFT PRSSURE BULKHEAD INTERCOSTAL, PN 65-54862U18, PO:834948.2 AT BS 1033, LBL 8-LBL 16, WL 210 IAW SRM 51-40-02 AND DWG 148A0922, SHT 0011. DOT REMOVED.
